# SDR SWAA2018090424765

- Difficulty date: August 8, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N7705A
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- Aircraft time: 46,045 hours, 22,057 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A35214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL FUSELAGE SKIN CORRODED BETWEEN BS 352 TO BS 358, BL 0.  R&R SKIN IAW SRM AND EA.
